# SDR SWAA2024050673386

- Difficulty date: April 10, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,664 hours, 10,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN 2024-254590<[01] REPLACED SUPPORT ANGLE LOCATED BS867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW SRM 51-40-02-0G-0 AND DWG 146A7901; SHEET 66; REV. A. SEE INDIVIDUAL SING-OFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED BS867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW SRM 51-40-02-0G-0 AND DWG 146A7901; SHEET 66; REV. A. SEE INDIVIDUAL SING-OFF BELOW.
